Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Drug Addictions

Get Email Updates

Drug Addictions Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: I've been off vicodin after quitting cold-turkey for 2 months now.. I still am not feeling normal... I mean I am over the detox symptoms, but then why am I still expierencing headaches and tired/ dizzieness, as well as, pain.

By Anonymous
 
Rate This

I am wondering what kind of damage I've caused myself from using vicodin for years (usually about 2-3 a day), that I am still not feeling myself? I'm always agitated and tired, as well as, dizzy. Can anyone tell me when I am going to feel normal again? After 2 months, shouldn't the vicodin be out of my system?

Add a Comment1 Comments

Susan Cody HERWriter Guide

Hi Anon

Thanks for your post.

Vicodin is addictive, unfortunately, and taking it every day for years can lead to addiction, no matter now accidental.

2-3 pills may not cause damage to the body but we cannot tell you that for sure.

Your pain could be due to the fact that you're legitimately still in pain due to why you needed Vicodin in the first place (accident/injury) but you may also be going through psychological withdrawal too. Quitting cold turkey isn't always a good thing - especially to something addictive.

I think it's a good idea to talk to your doctor. While the Vicodin is out of your system now, your body and mind may still be craving it - it has been used to having a narcotic for years. Please contact your health care professional.

Best,

~Susan

August 3, 2012 - 4:46am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1625 Health

Changed

603 Lives

Saved

453 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do your teens have their own cellphones?:
View Results